MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+

SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+
Catalog Number 10379675
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer obtained false negative leukocyte results on one patient compared to retesting on their laboratory instrument.Repeat testing was performed from the same sample.Time between tests was not provided.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Initial investigation led to a discussion on proper maintenance.The customer is performing maintenance as described in the operator's guide.The calibration bar was inspected following the event and appeared clean and normal.Proper technique was discussed and confirmed to be used by the operators.Quality control (qc) is run every 30 days.Qc was passing prior to the event and following the event.Reagent is being requested back for further investigation.The cause of this event is unknown.
 
Additional Manufacturer Narrative
Siemens showed due diligence in getting the complaint reagent back for investigation, however, to date, there have not been any information regarding the complaint reagents and no other information has been provided.Without the returned reagent, further investigation cannot proceed and therefore the root cause cannot be determined.Without a further investigation, the cause of the event is unknown.No product problem identified.

Brand Name
CLINITEK STATUS+
Common Device Name
CLINITEK STATUS+
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
2 edgewater drive
norwood, MA 02062
MDR Report Key20194626
Report Number3002637618-2024-00093
Device Sequence Number6880476
Product Code JIL
UDI-Device Identifier00630414574639
UDI-Public(01)00630414574639
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K091216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10379675
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown